| Model Number |
72400024 |
| Medical Device Problem Code |
Migration (4003)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/19/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient's artificial urinary sphincter (aus) exhibited pump migration.During clinical evaluation, it was determined that the balloon was exerting tension on the pump, causing it to migrate.A revision procedure was performed to reposition the balloon.No additional device issues were identified.No patient complications were reported.
Additional Manufacturer Narrative
Concomitant products implanted at the time of the event:
model number/catalog number: 72404130.Serial number: n/a.Batch/lot number: 1100939557.Model/catalog description: belt cuff fgs 4.0 cm iz.Unique identifier (udi) #: (b)(4).Model number/catalog number: 72404127.Serial number: n/a.Batch/lot number: 1100945066.Model/catalog description: control pump fgs iz.Unique identifier (udi) #: (b)(4).